MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: (b)(6) - 02-010-03-0240 - logic cr femoral cem, left, sz 4, (b)(6) - 2-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, (b)(6) - 200-02-35 - three peg patella 35mm, (b)(6) - 201-78-15 - holding pin mini sharp point 4 pk, (b)(6) - 521-78-23 - threaded pin size 2.3 collared, (b)(6) - 521-78-23 - threaded pin size 2.3 collared, (b)(6) - 521-78-32 - threaded pin size 3.0 collarless, (b)(6) - 521-78-32 - threaded pin size 3.0 collarless, (b)(6) - 521-78-32 - threaded pin size 3.0 collarless, (b)(6) - 521-78-36 - threaded pin size 5.1 collarless.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 74 yo male patient, initial left knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2024, approximately 7 years 7 months post the initial procedure.The patient was revised due to poly wear.Everything was removed.There were no surgical delays or device breakage during the event.The patient was last known to be in stable condition following the event.The rep was unable to obtain any photos of the explants or x-rays.The devices are not available for return as they were disposed of.No further information.
 
Additional Manufacturer Narrative
The revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.However, this cannot be confirmed as the devices were not returned for evaluation and images of the explanted devices and pre-revision radiographs were not provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66 court
gainesville, FL 32653
3522753978
MDR Report Key18984177
Report Number1038671-2024-00674
Device Sequence Number18193857
Product Code JWH
UDI-Device Identifier10885862174482
UDI-Public10885862174482
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Device Catalogue Number02-012-48-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale